# SDR SIMA2020041716004

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,581 hours, 32,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 14533996401
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND PAX DOOR HANDLE BOX SUPPORT ASSY BRACKET CRACKED.-C/A-REMOVED AND REPLACED PAX DOOR HANDLE BOX SUPPORT BRACKET IAW EMB 145 SRM 51-40-02.
